# SDR IXXA11SMN017S

- Difficulty date: February 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-INSP FOUND LT WING LOWER INNER SKIN CRACKED AROUND STRINGER 60 AT STA XW 408.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGE AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND FILLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-2-1, FIG 45 TR 57-103, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 57-3-1, FIG 16 ITEM "F", SRM 51-10-0, FIG 1, DPS 4.710 REV."L", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
